Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

IUI ?
avatar
Nicole2929 posted:
I had my first IUI this past Thursday so I'm like 4 days out or maybe 5, I'm not sure do I count Thursday the day I got it? Anyways, Friday and Saturday I had severe cramping and lower back pain now today I'm so bloated I feel like I might explode and I have a lot of clear mucus like discharge. Are these common symptoms? My dr didn't tell me much afterwards and I was just so excited that I had it done and dead sick with a sinus infection I didn't think to ask anything. He gave me papers that said it was common to have some cramping or spotting afterwards but to call if I had a fever. This 2ww is killing me, there is nothing else I can think about but this lol
Reply
 
avatar
hmmomma3 responded:
I have had 3 IUD's. Lots of cramping and bloating. Your body is almost adjusting to having it. Sometimes your body does contract it out (you can feel it that happens). I would get an ultrasound in a few weeks if it doesn't get better, then can make sure it is in place. I have loved my IUD's. I have BC so they work great for me. I makes your cycles super heavy on day 2, just beware.
 
avatar
ntgps responded:
I did 3 iui's ...with first iui I was ok but with 2nd and 3rd I got lot of bloating,cramps and discharge ....doc adviced me to take Tyenol and no ibuprofen but (on safe side) i did not take any medication.....also yes I think you should be concerned only if you get fever with in 2 days of iui......all your symptons are common...try to stay positive and just engage in some activity to get diverted.....Good luck


Spotlight: Member Stories

My husband and I have been together for 20 years! We have been married only for 8. We have been ttc for a 18 months now. I am 36 (DH is 37) and though...More

Helpful Tips

Want to change font size?
It is easy to make the font bigger press and hold your control key and click on the + key until it's as big as you like, To make the ... More
Was this Helpful?
17 of 30 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.